RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 8, Pages 1442–1449 (Mi zvmmf796)  

This article is cited in 2 scientific papers (total in 2 papers)

The Dirichlet and related problems for a space composed of annular slots at the plane of the semispace interface for an axially symmetric geometry

D. Yu. Lyubimov, L. G. Smirnov

Rosatom Nuclear Energy State Corporation

Full text: PDF file (746 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:8, 1366–1373

Bibliographic databases:
UDC: 519.634
MSC: Primary 35Q72; Secondary 31A10, 45F15, 74M15
Received: 24.01.2001

Citation: D. Yu. Lyubimov, L. G. Smirnov, “The Dirichlet and related problems for a space composed of annular slots at the plane of the semispace interface for an axially symmetric geometry”, Zh. Vychisl. Mat. Mat. Fiz., 44:8 (2004), 1442–1449; Comput. Math. Math. Phys., 44:8 (2004), 1366–1373

Citation in format AMSBIB
\Bibitem{LyuSmi04}
\by D.~Yu.~Lyubimov, L.~G.~Smirnov
\paper The Dirichlet and related problems for a space composed of annular slots at the plane of the semispace interface for an axially symmetric geometry
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 8
\pages 1442--1449
\mathnet{http://mi.mathnet.ru/zvmmf796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2128229}
\zmath{https://zbmath.org/?q=an:1075.35090}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 8
\pages 1366--1373


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf796
  • http://mi.mathnet.ru/eng/zvmmf/v44/i8/p1442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Nomirovskii, “Approximate method for solving the boundary value problem for a parabolic equation with inhomogeneous transmission conditions of nonideal contact type”, Comput. Math. Math. Phys., 46:6 (2006), 995–1006  mathnet  crossref  mathscinet
    2. Nomirovskii D., “Generalized solvability and optimization of a parabolic system with a discontinuous solution”, Journal of Differential Equations, 233:1 (2007), 1–21  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:152
    Full text:67
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020